# SDR USAA920071354

- Difficulty date: December 18, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 012N8892127A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-4 CHECK - DENTS FOUND ON UPPER AND OUTBOARD END SKIN OF NR 5 SLAT TRAILING EDGE WEDGE AT NR 5 SLAT STA 267.10.  REPAIRED DENTS ON NR 5 SLAT TRAILING EDGE WEDGE AT NR 5 SLAT STA 267.10 IAW B757-200 SRM 51-70-10, REPAIR Z, FIG 203.
